# SDR VNAA202011251111

- Difficulty date: November 24, 2020
- Submitted: November 25, 2020
- Operation: Air carrier
- Aircraft: N709PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10165
- Aircraft time: 37,097 hours, 35,722 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: NP13932113
- Part serial: 14062H7389
- Condition: Cracked
- Location: Cockpit
- Part time: 12,000 hours, 10,816 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B, A

## Discrepancy

WHILE ENROUTE FROM DCA TO VPS, THE CAPTAIN'S SIDE WINDSHIELD SHATTERED.  DISPATCHER AND CREW MADE THE DECISION TO DIVERT TO CLT.  EMERGENCY WAS DECLARED.  FLIGHT HAS LANDED SAFELY AND WILL SWAP TO A SPARE AIRPLANE WHEN A GATE IN CLT BECOMES AVAILABLE.  R & R CA WINDSHIELDS, IAW CRJ 700 AMM 56-11-01-000/400-801-A01-PSA.  OPERATIONS CHECK AND LEAK CHECK OK.
